# SDR 2021FA0000156

- Difficulty date: May 25, 2021
- Submitted: May 25, 2021
- Operation: General aviation
- Aircraft: N406MH
- Make and model: Beech 35-C33A
- Aircraft serial: CE33
- Aircraft time: 4,562 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: NAS312370790
- Condition: Broken
- Location: Lt Elevator Trim
- Part time: 4,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRIM CABLE FAILED UNDER SAFETY WIRE WRAP. SAFETY WIRE WAS HOLDING SYSTEM TOGETHER. FOUND DURING ANNUAL INSPECTION. SAME FAILURE TYPE AS ADDRESSED IN AD 2019-23-10. I HAVE PICTURES BUT SEE HOW TO ATTACH TO FORM.
